Linear programs in topological vector spaces. (English) Zbl 0235.90037


90C48 Programming in abstract spaces
90C05 Linear programming
Full Text: DOI


[1] Ben-Israel, A.; Charnes, A., On the intersection of cones and subspaces, Bull. Amer. Math. Soc., 74, 541-544 (1968) · Zbl 0159.41501
[2] Ben-Israel, A.; Charnes, A.; Kortanek, K. O., Duality and asymptotic solvability over cones, Bull. Amer. Math. Soc., 75, 318-324 (1969) · Zbl 0187.17504
[3] Ben-Israel, A.; Charnes, A.; Kortanek, K. O., Erratum to duality and asymptotic stability over convex cones, Bull. Amer. Math. Soc., 76, 426 (1970)
[4] Dantzig, G. B., Linear Programming and Extensions (1963), Princeton Univ. Press: Princeton Univ. Press Princeton, N.J · Zbl 0108.33103
[5] Duffin, R. J., Infinite programs, (Kuhn, H. W.; Tucker, A. W., Linear Inequalities and Related Systems (1965), Princeton Univ. Press: Princeton Univ. Press Princeton, N.J), 157-170 · Zbl 0072.37603
[6] Fan, Ky, A generalization of the Alaouglu-Bourbaki theorem, Math. Z., 88, 48-60 (1965) · Zbl 0135.34402
[7] Kortanek, K. O.; Soyster, A. L., A Note on Refinements of Some Duality Theorems in Linear Programming over Cones, (Institute of Physical Planning Report No. 9 (1970), Carnegie-Mellon University: Carnegie-Mellon University Pittsburgh, Pa) · Zbl 0237.90039
[8] Hurwicz, L., Programming in linear spaces, (Arrow, K. J.; Hurwicz, L.; Uzawa, H., Studies in Linear and Non-Linear Programming (1958), Stanford Univ. Press: Stanford Univ. Press Stanford, Calif), 38-102 · Zbl 0091.16002
[9] Kothe, G., Topologische Linear Raume l (1960), Springer-Verlag: Springer-Verlag Berlin · Zbl 0093.11901
[10] Kretschmer, K. S., Programming in paired spaces, Can. J. Math., 13, 221-238 (1961) · Zbl 0097.14705
[11] Schechter, M., Duality in continuous linear programming, J. Math. Anal. Appl., 36 (1971)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.